# SDR ASAA2022110640652

- Difficulty date: November 6, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 2,982 hours, 886 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT FMC FAIL WITH VTK AND BOTH MCDU'S BLANK. SYSTEM FIXED ITSELF AND OPERATED NORMALLY BEFORE PERFORMING QRH. GROUNDED - YES. PER B737-9 FIM 34-61-836 FMC OPS NORMAL.
